# SDR DALA2018122647413

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 79,566 hours, 21,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6806 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: 1R ARMING LEVER MOVES ONTAKE OFFSLIDE LIGHT GOES OUTON CRUSEARMING LEVERMOVES BACK TO POSIONLIGHT COMES BACKON / INTERIOR. CORRECTIVE ACTION: FOUND DEBRIS ON GIRT BAR COVERS AT 1R DOOR, REMOVED AS REQ. C/W OPS CK OF IND. AS PER B757 AMM 52-70, OPS CK GOOD. (0874784)
